# SDR SWAA2022062721791

- Difficulty date: June 23, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N7725A
- Make and model: Boeing 737-76N
- Aircraft serial: 32671
- Aircraft time: 51,792 hours, 25,979 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount Bracket
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 192E (COVERING KEEL BEAM) FWD LEFT HAND MOUNTING 'I' BRACKET BROKEN. PANEL IS LOCATED BETWEEN PACK BAY DOORS. / [01] R&R'ED PANEL 192E (COVERING KEEL BEAM) FWD LEFT HAND MOUNTING 'I' BRACKET PER SRM 51-40-02.
